# SDR USAA920081744

- Difficulty date: August 18, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 63,409 hours, 44,253 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C19 CHECK, LT HORIZONTAL STAB LOWER SURFACE SKIN CRACKED AT PREVIOUS REPAIR, STABILIZER STATIONS 132.1 - 175.5.  REPAIRED LT HORIZONTAL STAB LOWER SURFACE SKIN AT PREVIOUS REPAIR, STABILIZER STATIONS 132.1 - 175.5.  IAW ER 03-5516-02339-ES2.
